# SDR DALA2019123107651

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM -Y1162,  FRAME 68 IN THE AFT GALLEY AREA.  REPLACED THE FLOORBEAM IAW SRM 51-42-11, 51-72-11, AND DWG D53472780. MEASURES OF CORROSION L=3.252", W=1.230", D=0.025".
